# SDR SWAA2022020762594

- Difficulty date: January 20, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737*
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL #120AF BROKEN FWD EDGE. ; / [01] FABRICATED FLOOR PANEL #120AF;AT FWD CARGO COMPT.PER B 737-700 AMM 25-52-01-201-801; [02] FABRICATED FLOOR PANEL AT FWD CARGO COMPT.PANEL # 120AF;PER B 737-700 AMM 25-52-01-201-802.MATERIAL USED P/N A90RG1W P0 #1744791.; [03] VERIFIED FABRICATION.
